# SDR RAIA980401

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: C40543
- Condition: Failed
- Location: Lt Propeller
- Part time: 12,903 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7466 - LEFT PROPELLER DEICE FAILED IN-FLIGHT.  MAINTENANCE REPLACED LEFT PROPELLER DEICE BRUSH BLOCK.  ACFT TT:  12,902.7 HOURS.  (X)
